# SDR SWAA2014062529393

- Difficulty date: June 5, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,799 hours, 42,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER CLIP CRACKED AT BS 380, STRINGER 8L.  R & R CLIP IAW SRM & DWG.
